MathSciNet Relay Station
MathSciNet bibliographic data
MR209380 (35 #278) 20.93 (06.00)
Lallement, Gérard; Petrich, Mario Structure of a class of regular semigroups and rings. Bull. Amer. Math. Soc. 73 1967 419–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement